# SDR CA010126002

- Difficulty date: January 4, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20,308 hours
- Engine: Pwa PW123
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Part number: 83232036001
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED A HARMONIC NOISE FROM THE FORWARD COCKPIT FLOOR AREA WHICH VARIED WITH AIRSPEED. INVESTIGATION AREVEALED A BROKEN ACTUATING ROD ON THE LT AFT DOOR OF THE NOSE LANDING GEAR. THE ROD ASSY WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
